Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Severe abdominal pain, numbness in extremities on not moving for long hours, rash on the chest, have mood swings, low concentration, RA ruled out. Chances of lupus?

I have severe abdominal pain and numbness in my extremities arms and legs hand and feet mostly when I don t move for a long period of time but usually all night I have an auto immune disease that hasn t been properly diagnosed yet but we do know that it isn t rheumatoid arthritis according to my Rf test which is what I was convince it was..I haven t been able to walk for 2 weeks at all and I ve nealy been rushed to hospital a couple of times in the last month I m surviving on morphine and pain killers and I m very sick all the time ive lost a lot of weight I have a rash on my chest all the time I m looking very sick I ve become very moody and cannot concentrate or think properly I m having lots of problems with noise sensitivity and I cry all the time and hardly leave the house as I just cannot cope I was sure it had something to do with the level of pain I was in but lately I feel although I m really getting sicker..I have to wait months to see the specialists but I m really worried as there are so many things going on with me but the doctors cant find anything really apart from the immune disease.ive done some research myself and I think it sounds ash tough it could be something like lupus ? But I m wondering what s going on with the abdominal pain and the numbness it s seems to be getting worse and now that I ve finished the corse of cortisone that the doctor put me on it seems to be getting worse and I m getting really worried! I m seeing my doctor tomorrow but I just thought it might be nice to have anoth opinion if you could help or give any input that would be great I ll give you a list of the things I ve been experiencing..i have also been suffering from fibromyalgia for the past 15 years although it has been very painful in the past 4 months I have become extremely joints are so badly effected I had a sore knee 3 weeks ago that started off that way and has grown into a huge lump in a matter of 3 weeks the size of a golf ball and has extreme heat coming off it showing all the symptoms of rheumatoid but bloods say otherwise?. Symptoms swollen joints ,numbness in arms legs hands feet,cramps,pains,headache migraine lasting days pain in head ( am on medication for this) red rash covering chest never goes away sometimes flares up on face aswell ,tired fatigued,can concentrate, depressed,aggitated,poor memory ,aggressive,light sensitive,pain in neck ,shoulders.pain in jaw,mouth always has a funny taste swollen glands,hurts when I urinate extremely painful almost like a kidney infection and havin to go instantly but nothing is there,having periods all the time might only get 3-4 dys where I won t have it then it will come back, very irregular,I feel as if I have no strength to get through even 3-4 hours of the day I m absolutely exhausted and sometimes I wake up screaming in pain,I can t go anywhere because my muscles and joints ache so much I can t walk.hope you can. Help me.adelle
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have described can be related to lupus. It needs a direct examination by a rheuatologist for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 6 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor